|procrit and numbnuts
Aug 30, 2005
Hey Dr. Bob,
I have a few questions for you
1)How long does it take for Procrit to work? I just started it and now my doc says it may take a week or two to work? What's up with that?
2) Is it more effective to use it two or three times a week? I'm tired so if this stuff will work better three times a week, I certainly don't mind going in for the shots. They are a piece of cake!
3) What can I do for fun while waiting to get my energy level back up? Work is such a drag.
4) Do you really think Bush is a numbnuts?
Thanks Dr. Bob
Response from Dr. Frascino
1. It usually takes two to six weeks for Procrit to kick in and stimulate the production of new red blood cells sufficiently to effect a significant change in your hemoglobin and red blood cell count. As Procrit helps to resolve your anemia, your energy levels will correspondingly improve.
2. Initially Procrit was prescribed as a three-times-per-week therapy; however, more recent studies show that once-a-week injections are just as effective. We recommend a starting dose of 40,000 units per dose once per week. Why are you "going in" for these "piece-of-cake" injections? Procrit can be very safely self-administered at home, once per week. As you have seen, it's a simple injection given just under the skin.
3. What to do for fun? Hmmm . . . well, it would appear you're already doing "drag" at work, so I guess "dress ups" are out. How about putting a garbage can on your desk and labeling it "In"? Or perhaps put decaf in the office coffee maker for the next three weeks until your Procrit kicks in. Then switch to espresso. If you really want to drive your co-workers nuts, try finishing all your sentences with "in accordance with the Prophecy." Ivan, the ways to have fun are endless! Just yesterday, after visiting a zoo, I started running towards the parking lot and yelled, "Run for your lives; they're loose!!!"
4. Yes, numbnuts is a good way to describe Bush living in his fantasy world. Honestly, when that guy tries to talk, all I can think of is that the gates are down, the lights are flashing, but the train isn't coming!
Stay well, Ivan.
Tired of Living Like This. I BEG you to please answer me.
red lips in black skin
- Is Oral Ulcers A Symptom Of Acute HIV Infection?
- Penis Discharge After Licking Genital Worried I Have HIV
- White Discharge After Vaginal Sex With Condom Does It Mean I Have HIV
- How Do You Get Rid Of A Vaginal Staph Infection?
- Std That Causes Sharp Pain On Left Side Of Stomach
- 20 Week Negative Hiv Test
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.